# SDR CA010629027

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5270 · Door Warning System
- Part: Arm
- Part number: 9733024202
- Condition: Broken
- Location: Door Switch
- Part time: 1,572 hours, 958 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON CLOSING THE CARGO DOOR THE UNLOCKED WARNING LIGHT IN THE COCKPIT FAILED TO EXTINGUISH. ON INVESTIGATION THE ROLLER SPRING ON THE MICRO SWITCH WAS BROKEN.
